Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 15 > Jordan u-Generalized Reverse Derivations on...
< Back to Volume

Jordan u-Generalized Reverse Derivations on Semiprime Rings

Download PDF

Abstract:

In this paper, we prove that if G is a Jordan u-generalized reverse derivation of a semi prime ring R of char.≠2, then G is a u-generalized reverse derivation. Similarly, we show that if G is a Jordan u-* generalized reverse derivation of a semi prime ring R of char.≠2, then G is a u-*generalized reverse derivation. We also prove that the commutativity of R if G([x,y]) =0.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 15)
Pages:
5-9
DOI:
10.18052/www.scipress.com/BSMaSS.15.5
Citation:
C. J. S. Reddy et al., "Jordan u-Generalized Reverse Derivations on Semiprime Rings", The Bulletin of Society for Mathematical Services and Standards, Vol. 15, pp. 5-9, 2015
Online since:
Oct 2015
Export:
Distribution: